Alert archive / California / Wind Advisories in 2024

Wind Advisory 13, NWS Los Angeles, CA

January 26, 2024Los Angeles County, Ventura County, California

NWS Los Angeles, CA issued this wind advisory at Jan 26, 2024, 2:03 PM PST for Los Angeles County, Ventura County, California. It took effect at Jan 27, 2024, 1:00 AM PST. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2024, 2:03 PM PST (22:03 UTC)
In effect from
Jan 27, 2024, 1:00 AM PST
Expired
Jan 28, 2024, 2:09 PM PST
In force
37 hr
Issued by
NWS Los Angeles, CA

Counties Los Angeles County, CA, Ventura County, CA

The radar

The Los Angeles radar (KVTX), 47 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 12:00Z, 10.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 12:00Z on 2024-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 12:00Z on 2024-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2189 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

888 
WWUS76 KLOX 262203
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
203 PM PST Fri Jan 26 2024

CAZ088-358-369>372-374>380-271430-
/O.NEW.KLOX.WI.Y.0013.240127T0900Z-240129T0000Z/
Santa Clarita Valley-Central Ventura County Valleys-
Western Santa Monica Mountains Recreational Area-
Eastern Santa Monica Mountains Recreational Area-
Calabasas and Agoura Hills-Western San Fernando Valley-
Southeastern Ventura County Valleys-Santa Susana Mountains-
Southern Ventura County Mountains-
Northern Ventura County Mountains-Interstate 5 Corridor-
Western San Gabriel Mountains and Highway 14 Corridor-
Eastern San Gabriel Mountains-
Including the cities of Lake Castaic, Newhall, Santa Clarita, 
Valencia, Fillmore, Piru, Santa Paula, Malibu Bowl, Topanga, 
Westlake Village, Malibu Lake, Northridge, Woodland Hills, 
Van Nuys, Chatsworth, Moorpark, Newbury Park, Simi Valley, 
Thousand Oaks, Oat Mountain, Rose Valley, Matilija, 
Topatopa Mountains, Lockwood Valley, Mount Pinos, Ozena, 
Tejon Pass, Gorman, Pyramid Lake, Acton, Warm Springs, 
Mill Creek, Mount Wilson, Mount Baldy, Wrightwood, 
and The Angeles Crest Highway
203 PM PST Fri Jan 26 2024

...WIND ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 4 PM PST
SUNDAY...

* WHAT...Northeast to east winds 20 to 30 mph with gusts up to 50
  mph expected. 

* WHERE...Most valleys and mountains of Los Angeles and Ventura
  Counties. Strongest in the hills.

* WHEN...From 1 AM Saturday to 4 PM PST Sunday, strongest during
  the day.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS....Some areas like the San Fernando Valley
  and eastern Santa Monica Mountains may be noticeably less windy
  Saturday Night and Sunday as the winds become more easterly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ354-355-362-271430-
/O.NEW.KLOX.WI.Y.0013.240127T1400Z-240129T0000Z/
Ventura County Beaches-Ventura County Inland Coast-Malibu Coast-
Including the cities of Oxnard, Point Mugu, Port Hueneme, 
Ventura, Camarillo, East Ventura, Malibu, and Pacific Palisades
203 PM PST Fri Jan 26 2024

...WIND ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 4 PM PST
SUNDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Ventura County Coast and Malibu Coast.

* WHEN...From 6 AM Saturday to 4 PM PST Sunday, strongest during
  the day.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Tree limbs could be blown down and a few power outages may
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

RK
4 follow-up statements
162 
WWUS76 KLOX 271338
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
538 AM PST Sat Jan 27 2024

CAZ088-358-369>372-374>380-280000-
/O.CON.KLOX.WI.Y.0013.000000T0000Z-240129T0000Z/
Santa Clarita Valley-Central Ventura County Valleys-
Western Santa Monica Mountains Recreational Area-
Eastern Santa Monica Mountains Recreational Area-
Calabasas and Agoura Hills-Western San Fernando Valley-
Southeastern Ventura County Valleys-Santa Susana Mountains-
Southern Ventura County Mountains-
Northern Ventura County Mountains-Interstate 5 Corridor-
Western San Gabriel Mountains and Highway 14 Corridor-
Eastern San Gabriel Mountains-
Including the cities of Lake Castaic, Newhall, Santa Clarita, 
Valencia, Fillmore, Piru, Santa Paula, Malibu Bowl, Topanga, 
Westlake Village, Malibu Lake, Northridge, Woodland Hills, 
Van Nuys, Chatsworth, Moorpark, Newbury Park, Simi Valley, 
Thousand Oaks, Oat Mountain, Rose Valley, Matilija, 
Topatopa Mountains, Lockwood Valley, Mount Pinos, Ozena, 
Tejon Pass, Gorman, Pyramid Lake, Acton, Warm Springs, 
Mill Creek, Mount Wilson, Mount Baldy, Wrightwood, 
and The Angeles Crest Highway
538 AM PST Sat Jan 27 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...

* WHAT...Areas of north to northeast winds 20 to 35 mph with gusts
  to 45 to 55 mph expected. Isolated gusts to 60 to 65 mph are 
  possible in the most wind-prone locations this morning, and 
  again Sunday morning. 

* WHERE...Portions of southwest California.

* WHEN...Until 4 PM PST Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Some areas like the San Fernando Valley and
  eastern Santa Monica Mountains may be less windy tonight and 
  Sunday as the winds become more easterly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ354-355-362-280000-
/O.CON.KLOX.WI.Y.0013.240127T1400Z-240129T0000Z/
Ventura County Beaches-Ventura County Inland Coast-Malibu Coast-
Including the cities of Oxnard, Point Mugu, Port Hueneme, 
Ventura, Camarillo, East Ventura, Malibu, and Pacific Palisades
538 AM PST Sat Jan 27 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Ventura County Beaches, Ventura County Inland Coast 
  and Malibu Coast.

* WHEN...Until 4 PM PST Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for drivers of high profile 
  vehicles. Tree limbs could be blown down and a few power outages
  may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
825 
WWUS76 KLOX 272137
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
137 PM PST Sat Jan 27 2024

CAZ088-358-369>372-374>380-281400-
/O.CON.KLOX.WI.Y.0013.000000T0000Z-240129T0000Z/
Santa Clarita Valley-Central Ventura County Valleys-
Western Santa Monica Mountains Recreational Area-
Eastern Santa Monica Mountains Recreational Area-
Calabasas and Agoura Hills-Western San Fernando Valley-
Southeastern Ventura County Valleys-Santa Susana Mountains-
Southern Ventura County Mountains-
Northern Ventura County Mountains-Interstate 5 Corridor-
Western San Gabriel Mountains and Highway 14 Corridor-
Eastern San Gabriel Mountains-
Including the cities of Lake Castaic, Newhall, Santa Clarita, 
Valencia, Fillmore, Piru, Santa Paula, Malibu Bowl, Topanga, 
Westlake Village, Malibu Lake, Northridge, Woodland Hills, 
Van Nuys, Chatsworth, Moorpark, Newbury Park, Simi Valley, 
Thousand Oaks, Oat Mountain, Rose Valley, Matilija, 
Topatopa Mountains, Lockwood Valley, Mount Pinos, Ozena, 
Tejon Pass, Gorman, Pyramid Lake, Acton, Warm Springs, 
Mill Creek, Mount Wilson, Mount Baldy, Wrightwood, 
and The Angeles Crest Highway
137 PM PST Sat Jan 27 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...

* WHAT...Areas of north to northeast winds 20 to 35 mph with gusts
  to 45 to 55 mph expected. Isolated gusts to 65mph are possible
  in the most wind-prone locations Sunday morning.

* WHERE...Portions of southwest California.

* WHEN...Until 4 PM PST Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Some areas like the San Fernando Valley 
  and eastern Santa Monica Mountains may be less windy tonight 
  and Sunday as the winds become more easterly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ354-355-362-281400-
/O.CON.KLOX.WI.Y.0013.000000T0000Z-240129T0000Z/
Ventura County Beaches-Ventura County Inland Coast-Malibu Coast-
Including the cities of Oxnard, Point Mugu, Port Hueneme, 
Ventura, Camarillo, East Ventura, Malibu, and Pacific Palisades
137 PM PST Sat Jan 27 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Ventura County Beaches, Ventura County Inland Coast 
  and Malibu Coast.

* WHEN...Until 4 PM PST Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for drivers of high profile
  vehicles. Tree limbs could be blown down and a few power outages
  may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
444 
WWUS76 KLOX 281145
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
345 AM PST Sun Jan 28 2024

CAZ088-358-369>372-374>380-290000-
/O.CON.KLOX.WI.Y.0013.000000T0000Z-240129T0000Z/
Santa Clarita Valley-Central Ventura County Valleys-
Western Santa Monica Mountains Recreational Area-
Eastern Santa Monica Mountains Recreational Area-
Calabasas and Agoura Hills-Western San Fernando Valley-
Southeastern Ventura County Valleys-Santa Susana Mountains-
Southern Ventura County Mountains-
Northern Ventura County Mountains-Interstate 5 Corridor-
Western San Gabriel Mountains and Highway 14 Corridor-
Eastern San Gabriel Mountains-
Including the cities of Lake Castaic, Newhall, Santa Clarita, 
Valencia, Fillmore, Piru, Santa Paula, Malibu Bowl, Topanga, 
Westlake Village, Malibu Lake, Northridge, Woodland Hills, 
Van Nuys, Chatsworth, Moorpark, Newbury Park, Simi Valley, 
Thousand Oaks, Oat Mountain, Rose Valley, Matilija, 
Topatopa Mountains, Lockwood Valley, Mount Pinos, Ozena, 
Tejon Pass, Gorman, Pyramid Lake, Acton, Warm Springs, 
Mill Creek, Mount Wilson, Mount Baldy, Wrightwood, 
and The Angeles Crest Highway
345 AM PST Sun Jan 28 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Areas of north to northeast winds 20 to 35 mph with gusts
  to 45 to 55 mph expected. Isolated gusts to 65 mph are possible
  in the most wind-prone locations this morning.

* WHERE...Portions of southwest California.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Some areas like the San Fernando Valley and
  eastern Santa Monica Mountains may be less windy today as the 
  winds become more easterly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ354-355-362-290000-
/O.CON.KLOX.WI.Y.0013.000000T0000Z-240129T0000Z/
Ventura County Beaches-Ventura County Inland Coast-Malibu Coast-
Including the cities of Oxnard, Point Mugu, Port Hueneme, 
Ventura, Camarillo, East Ventura, Malibu, and Pacific Palisades
345 AM PST Sun Jan 28 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Ventura County Beaches, Ventura County Inland Coast 
  and Malibu Coast.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for drivers of high profile
  vehicles. Tree limbs could be blown down and a few power outages
  may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
711 
WWUS76 KLOX 282209
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
209 PM PST Sun Jan 28 2024

CAZ088-354-355-358-362-369>372-374>380-282315-
/O.CAN.KLOX.WI.Y.0013.000000T0000Z-240129T0000Z/
Santa Clarita Valley-Ventura County Beaches-
Ventura County Inland Coast-Central Ventura County Valleys-
Malibu Coast-Western Santa Monica Mountains Recreational Area-
Eastern Santa Monica Mountains Recreational Area-
Calabasas and Agoura Hills-Western San Fernando Valley-
Southeastern Ventura County Valleys-Santa Susana Mountains-
Southern Ventura County Mountains-
Northern Ventura County Mountains-Interstate 5 Corridor-
Western San Gabriel Mountains and Highway 14 Corridor-
Eastern San Gabriel Mountains-
Including the cities of Lake Castaic, Newhall, Santa Clarita, 
Valencia, Oxnard, Point Mugu, Port Hueneme, Ventura, Camarillo, 
East Ventura, Fillmore, Piru, Santa Paula, Malibu, 
Pacific Palisades, Malibu Bowl, Topanga, Westlake Village, 
Malibu Lake, Northridge, Woodland Hills, Van Nuys, Chatsworth, 
Moorpark, Newbury Park, Simi Valley, Thousand Oaks, Oat Mountain,
Rose Valley, Matilija, Topatopa Mountains, Lockwood Valley, 
Mount Pinos, Ozena, Tejon Pass, Gorman, Pyramid Lake, Acton, 
Warm Springs, Mill Creek, Mount Wilson, Mount Baldy, Wrightwood, 
and The Angeles Crest Highway
209 PM PST Sun Jan 28 2024

...WIND ADVISORY IS CANCELLED...

Winds have diminished below Advisory levels and the Wind Advisory
has been cancelled.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jan 26, 8:35 AM PST, 5 hours 28 minutes earlier.

Area forecast discussion, Jan 26, 8:35 AM PST, 5 hours 28 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
835 AM PST Fri Jan 26 2024

.SYNOPSIS...26/753 AM.

Weak to moderate Santa Ana winds winds will be around through
Monday, peaking on Saturday. Along with building high pressure
aloft, each day will be warmer than the previous through the
Sunday or Monday peak. Cooling each day to follow as the first of
multiple storm systems brings widespread rain and gusty winds to
the region Wednesday and Thursday.

&&

.SHORT TERM (TDY-SUN)...26/806 AM.

***UPDATE***

The forecast is in good shape this morning. Some dense fog is
impacting the Salinas Valley and some coastal waters, but should
improve by late this morning. The Santa Ana winds that will be
around through Monday are starting to spin up, with gusts of 20
to 30 mph popping up in the favored mountains and valleys of Los
Angeles, Ventura, and San Luis Obispo Counties. These winds will
continue to increase and expand down to the coast over the course
of the morning as the boundary layer deepens and taps into the
winds aloft. Expecting the wind gusts to top out in the 20 to 40
mph range today, just under Wind Advisory thresholds. With the
LAX-DAG gradient likely increasing from -3 millibars today to
near -6 millibars on Saturday, gusts will likely push up to 30 to
50 mph range and into low-end Wind Advisory. Meanwhile, high
pressure aloft will form over most of the west, leading to
climbing temperatures. The current temperature forecast looks
good.

***From Previous Discussion***

The upper ridge will amplify across the region tonight and Sat,
causing heights to continue to rise, with additional warming at
950 mb. There will be varying amounts of high clouds across the
forecast area tonight and Sat, possibly thick enough to blot out
the sun at times Sat. Despite the high clouds, max temps should
be up several more degrees in most areas Sat, with highs
approaching 80 degrees in some of the warmer locations in the
valleys and across portions of the coastal plain.

Offshore gradients between KLAX and KDAG will continue to
increase, reaching 5 to 6 mb offshore Sat morning. There will be
areas of gusty northeast winds across much of Ventura County, the
mtns of L.A. County, the Santa Clarita Valley, the western and
northern San Fernando Valley, the Agoura Hills/Calabasas area, the
Santa Monica Mountains, and the Malibu Coast. Winds will likely
approach or possibly exceed advisory levels at time, mainly from
very late tonight or around daybreak Sat through the early to mid
afternoon. Despite marginal upper level support, there is a 50-60%
chance that a Wind Advisory will be needed for at least a portion
of the aforementioned area for very late tonight into Sat afternoon.

The ridge will hold strongly across the forecast area Sat night and
Sun, with offshore gradients Sun morning similar to those Sat
morning. Once again, gusty NE winds may approach or exceed Wind
Advisory levels across much of Ventura County and in northern and
western L.A. County. The will still be some high clouds across the
region, but they may not be quite as thick as they are on Sat.
Max temps Sun should be similar to those Sat, except there could
be a bit of warming, especially in the deserts and mtns.

.LONG TERM (MON-THU)...26/502 AM.

The upper ridge will remain in control of the weather across the
region thru Tue, but the ridge will gradually weaken. Offshore
gradients will be strong enough for some locally gusty NE winds
Mon morning, then offshore flow will weaken Tue. It will remain
quite warm Mon, with max temps approaching or exceeding 80 degrees
in the warmest locations. Max temps should be down a few degrees
in most areas Tue, but should still be a bit above normal.

A large upper low will move into the eastern Pacific Tue night/Wed,
forcing the ridge to the east of the area. Clouds will increase
across the region Tue night/Wed, and there is a chance of rain,
mainly across SLO/SBA Counties in the afternoon. Max temp should
be down a few degrees Wed.

The upper trough will slowly approach the West Coast Wed night/Thu.
A plume of deep moisture will take aim at the region, and there
will be increasingly strong lift, aided by the presence of a
powerful jet that will be directed just to the south of the area.
Rain will likely overspread the region late Wed/Wed night, and
continue Thu. At this time, it appears that rain could be moderate
to heavy at times, but the storm system is a bit too far away for
precise details. It does appear that the wet pattern will continue
beyond Thu, with lingering rain or showers Fri, and another storm
or two possible over the weekend and into the following week.

&&

.AVIATION...26/1634Z.

At 1630Z, there was no marine inversion or marine layer at KLAX.

Overall, moderate to high confidence in current forecast. For
KPRB, moderate confidence in development of VLIFR conditions in
the 11Z-17Z time frame. Otherwise, high confidence in VFR
conditions for all other TAF sites through the period. Offshore
flow will strengthen through the period, bringing the potential
for some LLWS and turbulence over the mountains and foothills.

KLAX...Overall, high confidence in 18Z TAF as VFR conditions will
prevail through the period. No significant easterly wind component
is expected.

KBUR...Overall, high confidence in 18Z TAF as VFR conditions will
prevail through the period.

&&

.MARINE...26/834 AM.

For the all the Outer Waters and Inner Waters north of Point
Sal, moderate to high confidence in current forecast. Today
through Tuesday, winds and seas are expected to remain below Small
Craft Advisory (SCA) levels.

For the Inner Waters south of Point Conception, moderate to high
confidence in current forecast. For today, high confidence in
winds and seas remaining below SCA levels for all areas. For
tonight through Saturday, there is a 30-40% chance of SCA level
northeast winds from Point Mugu to Santa Monica with high
confidence in winds and seas remaining below SCA levels elsewhere.
For Monday and Tuesday, high confidence in winds and seas
remaining below SCA levels for all areas.

&&

.BEACHES...26/506 AM.

High surf conditions will continue across some beaches through
this afternoon. For the Central Coast, surf heights of 7 to 10
feet will continue while the Ventura County beaches experience
surf heights of 4 to 7 feet. HIGH SURF ADVISORIES will remain in
effect until 400 PM Friday for these areas.

This will bring dangerous rip currents and breaking waves to the
coast. It must be emphasized for people to stay off the rocks and
jetties as these places have a history of hurting and even killing
people during such conditions.

High tides will peak near 6.0 to 6.3 feet Friday morning (between
9 and 10 AM). The combination of these tides and the higher surf
will lead to the potential of minor coastal flooding of beach
areas like large areas of normally dry sand and bike paths. An
isolated beach parking lot or two might be affected as well. The
risk for damage is low and conditions will be nowhere near what
occurred at the end of last December.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect until 4 PM PST this afternoon
      for zones 340-346-354. (See LAXCFWLOX).
PZ...NONE.

&&

PUBLIC...DB/Kittell
AVIATION...RAT
MARINE...RAT
BEACHES...Phillips/Lund
SYNOPSIS...RK

weather.gov/losangeles

Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=lox

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 9:23 PM PSTWind AdvisoryLOXSanta Barbara, Ventura6 hr
Jan 26, 3:07 AM PSTSmall Craft AdvisoryLOX5 hr
Jan 26, 12:34 PM PSTSmall Craft AdvisoryLOX25 hr

Nearby

Wind Advisories in California, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.